The Michigan Mathematical Journal

Topological aspects of Poset spaces

Carl Mummert and Frank Stephan

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 59, Issue 1 (2010), 3-24.

Dates
First available in Project Euclid: 27 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1272376025

Digital Object Identifier
doi:10.1307/mmj/1272376025

Mathematical Reviews number (MathSciNet)
MR2654139

Zentralblatt MATH identifier
1196.54046

Subjects
Primary: 54E50: Complete metric spaces 06B35: Continuous lattices and posets, applications [See also 06B30, 06D10, 06F30, 18B35, 22A26, 68Q55]

Citation

Mummert, Carl; Stephan, Frank. Topological aspects of Poset spaces. Michigan Math. J. 59 (2010), no. 1, 3--24. doi:10.1307/mmj/1272376025. https://projecteuclid.org/euclid.mmj/1272376025


Export citation

References

  • G. Choquet, Lectures on analysis, Benjamin, New York, 1969.
  • A. Császár, Foundations of general topology, Macmillan, New York, 1963.
  • W. G. Fleissner and K. Kunen, Barely Baire spaces, Fund. Math. 101 (1978), 229--240.
  • D. Gale and F. M. Stewart, Infinite games with perfect information, Contributions to the theory of games, vol. 2, Ann. of Math. Stud., 28, pp. 245--266, Princeton Univ. Press, Princeton, NJ, 1953.
  • G. Gierz, K. H. Hofmann, K. Keimel, J. Lawson, M. Mislove, and D. Scott, Continuous lattices and domains, Encyclopedia Math. Appl., 93, Cambridge Univ. Press, Cambridge, 2003.
  • A. S. Kechris, Classical descriptive set theory, Grad. Texts in Math., 156, Springer-Verlag, New York, 1995.
  • J. Lawson, Spaces of maximal points, Logic, domains, and programming languages (Darmstadt, 1995), Math. Structures Comput. Sci. 7 (1997), 543--555.
  • K. Martin, Topological games in domain theory, Topology Appl. 129 (2003), 177--186.
  • ------, Ideal models of spaces, Topology in computer science (Schloß Dagstuhl, 2000), Theoret. Comput. Sci. 305 (2003), 277--297.
  • C. Mummert, On the reverse mathematics of general topology, Ph.D. thesis, Pennsylvania State Univ., 2005.
  • ------, Reverse mathematics of MF spaces, J. Math. Log. 6 (2006), 203--232.
  • C. Mummert and S. G. Simpson, Reverse mathematics and $\Pi_2^1$ comprehension, Bull. Symbolic Logic 11 (2005), 526--533.
  • W. Rinow, Lehrbuch der Topologie, Hochschulbücher für Mathematik, Band 79, VEB Deutscher Verlag der Wissenschaften, Berlin, 1975.